# SDR YENA201711210953

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 61,327 hours, 21,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 059890
- Condition: Failed
- Location: Emergency Light
- Part time: 38,794 hours, 13,891 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BATTERY FAULTED 11WL.   R & R EMERGENCY THE BATTERY ON THE LT 11WL IAW AMM 33-51-38. OPS CHECKED GOOD.
